# SDR AALA20101217TUL02

- Difficulty date: December 17, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 32,602 hours, 15,586 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR HAS DAMAGE AROUND HOLD OPEN HOOK CUTOUT ON OUTER SKIN.  BLENDED TO REMOVE DAMAGE FABRICATED AND INSTALLED DOUBLER PER SRM 52-05-02 FIGURE 20A.
